Notre Dame Journal of Formal Logic

Completeness of an ecthetic syllogistic.

Robin Smith

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 2 (1983), 224-232.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870312

Zentralblatt MATH identifier
0476.03004

Mathematical Reviews number (MathSciNet)
MR687345

Digital Object Identifier
doi:10.1305/ndjfl/1093870312

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)
Secondary: 01A20: Greek, Roman 03-03: Historical (must also be assigned at least one classification number from Section 01)

Citation

Smith, Robin. Completeness of an ecthetic syllogistic. Notre Dame Journal of Formal Logic 24 (1983), no. 2, 224--232. doi:10.1305/ndjfl/1093870312. http://projecteuclid.org/euclid.ndjfl/1093870312.


Export citation